# SDR EE4Y2019032208466

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND AT LOWER FUSELAGE SKIN WITH CORROSION AT BS 648 BETWEEN STRINGER 28R AND 28L, DME2 ANTENNA AREA. THE DAMAGED AREA WAS REPAIRED PER INSTRUCTIONS PROVIDED ON SR 4-4392840368 AND APPROVED UNDER FAA FORM 8100-9 PROVIDED.
